# SDR HNAA2018092800235

- Difficulty date: September 27, 2018
- Submitted: September 28, 2018
- Operation: Air carrier
- Aircraft: N639AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145182
- Aircraft time: 44,021 hours, 40,124 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Inoperative
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

PDIS  639     21-30  1698241  27SEP18  IAD  CLOSE
      IN CLIMB AT APROZ 15000 FEET CABIN ALTITUDE REACHED ORANGE. HANUAL IMPUT HAD ON EFFECT ALL PRESSURIZATION INDICATIONS WERE DASHES ONCE ON GROUND CREW WAS UNABLE TO OPEN PAX DOOR.  CB F8 WAS CYCLED WHICH RELEASED PRESSURIZATION HISTORY: NO, ACFT DIVERTED AND DECLARED EMERGENCY MEL   27SEP18  08:00  IAD  C27005  21-10-3 PRESS CONTROL AUTO  MANUAL
FACT  28SEP18  09:32  MDT
      REACTIVATED PRES. CONTROL SYSTEM REF 21-31-03.OPS CHECKED IN MAN AND AUTO MODE REF 21-31-00 OPS CHECK FAILED.TROUBLESHOT REF FIM 21-31-00-810-803A TO BLOCK 14.R&RD ELEC. OUTFLOW VALVE OPS/LEAK CHECK GOOD.AUTO PASSED MAN FAILED.R&RD PNEUMATIC OUT FLOW VALVE.OPS/LEAK CHECK GOOD.AUTO PASSED.MAN PASSED.REF 21-30-04&21-31-03 PER EMB145 AMM.OK FOR SERVICE
